# SDR SWAA2014042427360

- Difficulty date: April 9, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 50,890 hours, 29,663 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100019
- Part serial: 000512
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB STATION 129.50 2ND VERTICAL STIFFENER AFT OF FRONT STAB SPAR CRACKED.  REPAIRED RIB IAW EA.
